Website Navigation:
Home >
Journal of Research (Science)

Email Address: jrscience@bzu.edu.pk


<< JRScience Home     Volume 14 No.2   December 2003    << Back to Volume Home

NUMBER OF PERIODIC SOLUTIONS OF CLASSES C2,4 AND C4,3  

Nusrat Yasmin and Muhammad Ashraf

Centre for Advanced Studies in Pure and Applied Mathematics, Bahauddin Zakariya University, Multan, Pakistan. 

Abstract: The classes C2,4 and C4,,3 of coefficients of one-dimensional non-autonomous differential equations are investigated for periodic solutions. Seven and Five periodic solutions are found for classes C2,4 and C4,3 respectively. The method we used is bifurcation of periodic solution from a fine - focus.

 

Keywords: Multiplicity, periodic solution, transformation.